# SDR UIEA2023060400556

- Difficulty date: June 4, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 82,720 hours, 16,540 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 16 C/A EMERGENCY DOOR SURROUND DAMAGE (SPLINEÂ  P/NÂ  411T1205-2SP( FOUND LOOSE TRIM LOCATED, CLEANED AND RESECURED LOOSE TRIM SPLINE AT MAIN CABIN ROW C/A EMERGENCY DOOR CUT OUT PER B767-300 AMM 20-30-01-992-001 )
